A representation theorem for languages with generalized quantifiers through back-and-forth methods

Studia Logica 47 (4):401 - 411 (1988)
Abstract
We obtain in this paper a representation of the formulae of extensions ofL by generalized quantifiers through functors between categories of first-order structures and partial isomorphisms. The main tool in the proofs is the back-and-forth technique. As a corollary we obtain the Caicedo's version of Fraïssés theorem characterizing elementary equivalence for such languages. We also discuss informally some geometrical interpretations of our results.
Keywords No keywords specified (fix it)
Categories (categorize this paper)
DOI 10.1007/BF00671569
Options
 Save to my reading list
Follow the author(s)
My bibliography
Export citation
Find it on Scholar
Edit this record
Mark as duplicate
Revision history
Request removal from index
Download options
Our Archive


Upload a copy of this paper     Check publisher's policy     Papers currently archived: 27,590
Through your library
References found in this work BETA

No references found.

Add more references

Citations of this work BETA

No citations found.

Add more citations

Similar books and articles

Monthly downloads

Added to index

2009-01-28

Total downloads

7 ( #523,292 of 2,168,170 )

Recent downloads (6 months)

1 ( #346,757 of 2,168,170 )

How can I increase my downloads?

My notes
Sign in to use this feature


Discussion
Order:
There  are no threads in this forum
Nothing in this forum yet.

Other forums